MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported false elevated architect stat high sensitive troponin-i for 4 patients.The customer does not have specific patient information but states some patients were referred to another facility and the troponin results were negative.Some patients were treated with heparin.There was no reported harm to the patients.The following data was provided: sid (b)(6) female result from instrument (b)(6) = 0.039 ng/ml result from instrument (b)(6) = 0.008 ng/ml.Sid (b)(6) male result from instrument (b)(6) = 0.033 ng/ml result from instrument (b)(6) = 0.004 ng/ml.Sid (b)(6) male result from instrument (b)(6) = 0.029/0.019 result from instrument (b)(6) = 0.019.Sid 6330 male result from instrument (b)(6) = 0.048 result from instrument (b)(6) = 0.013.Female reference range 0.000-0.013.Male reference range 0.000-0.028 there was no further impact to patient management.
 
Additional Manufacturer Narrative
Updated email information in sections d3 - email and g1 - mfg site email.The field service representative (fsr) inspected the instrument, performed multiple trouble shooting procedures including part replacement.The architect i1000sr processing module, serial number (b)(6) was evaluated.An instrument service history review for (b)(6) revealed no additional tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect i1000sr processing module did not identify any similar issues with regards to the customer reported event.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect i1000sr processing module, serial number (b)(6) was identified.
 
Event or Problem Description
The customer reported false elevated architect stat high sensitive troponin-i for 4 patients.The customer does not have specific patient information but states some patients were referred to another facility and the troponin results were negative.Some patients were treated with heparin.There was no reported harm to the patients.The following data was provided: sid (b)(6) female result from instrument (b)(6) = 0.039 ng/ml, result from instrument (b)(6) = 0.008 ng/ml.Sid (b)(6) male result from instrument (b)(6) = 0.033 ng/ml, result from instrument (b)(6) = 0.004 ng/ml.Sid (b)(6) male result from instrument (b)(6) = 0.029/0.019, result from instrument (b)(6) = 0.019.Sid (b)(6) male result from instrument (b)(6) = 0.048, result from instrument (b)(6) = 0.013.Female reference range 0.000-0.013.Male reference range 0.000-0.028 there was no further impact to patient management.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24887353
Report Number3016438761-2026-00216
Device Sequence Number9851583
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 13763UN25.; ARC TROP RGT, 02K41-27, 13763UN25.
Patient SexUnknown